# SDR DALA201604502642

- Difficulty date: June 25, 2015
- Submitted: April 6, 2016
- Operation: Air carrier
- Make and model: Doug MD-90-30
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BARREL NUT BORES 22 AND 24, NO EDGE MARGIN ON LT FORWARD SKIN PANEL, MULTIPLE EMS REQUIRED. LIMITED RELEASE, UPON INSTALLATION OF THIS STABILIZER ONTO AN ACFT, THE INSTALLER MUST ATTACH AND COMPLY WITH ERA 542565-14, SECTION III.  O/H IAW CMM 55-10-01 WITH SUP INFORMATION, REV 002, DATED 10/12/2015, PUB 48875. ACCOMPLISHED ERA 542565-14.
